# SDR CALA2014010390046

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 43,364 hours, 17,874 cycles
- Engine: Iae V2522A5
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ENROUTE FAILURE OF THE AUTO THRUST & NR 1 RADIO ALTIMETER.  THESE FAILURES LIMITS AIRCRAFT CAPABILITY TO CAT I.  DUE TO WEATHER CONDITIONS PIT, FLIGHT DIVERTING TO ORD.
